# SDR CALA2017090903095

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 75,769 hours, 28,808 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 1271
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO SMOKE EVENT. CREW ISOLATED TO VENT EXTRACT FAN PER SMOKE EVENT FORM. EMERGENCY DECLARED. FOUND EXTRACT FAN 18HQ FAULT IN MCDU.ALSO CB AE2 POPPED. REMOVED AND REPLACED EXTRACTOR FAN 18HQ IAW AMM 21-26-51-000-001 -A AND 21-26-51-400-001A. PEFORM OPERATIONAL TEST IAW AMM 21-26- 00-710-001-A. SYSTEM CHECKS GOOD.
